Diabetes Expert Forum
gestational diabetes
About This Forum:

Questions in the Diabetes forum are answered by medical professionals. Topics covered include Type 2 Diabetes, blood glucose monitoring, diabetes and heart disease, diabetes and pneumonia, diabetes and pregnancy, diabetes and vision problems, diabetes and wound healing, diabetic complications, hyperglycemia, hypoglycemia, and insulin.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
gestational diabetes
I have gestational diabetes and taking glyburide medication. It makes me weak and i dont know if it would cause my baby any harm during the pregnancy.. im 7 months also
Discussion is closed
Cancel
1 Answers
Page 1 of 1
796253 tn?1344994932
Hi and thanks for using the forum.

Congratulations on your pregnancy.  You should always discuss your concerns with your ob/gyn and/or your endocrinologist.  They will help you to understand your treatment and the best options for you and your baby.

Glyburide is considered safe during pregnancy and is effective in controlling blood sugars.  If you are experiencing weakness when taking the glyburide you should discuss this with your doctor.  Are you monitoring your blood sugars? Have they been under control? high? low?  These are all important pieces of information to bring with you when you see your doctor and will help him/her plan your treatment.  Good luck!

Bridget
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank